On the second variation for univalent functions

A. Chang, M. M. Schiffer, G. Schober

Research output: Contribution to journalArticlepeer-review

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)203-238
Number of pages36
JournalJournal d'Analyse Mathématique
Issue number1
StatePublished - Dec 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • General Mathematics


Dive into the research topics of 'On the second variation for univalent functions'. Together they form a unique fingerprint.

Cite this